Some finite solvable groups with non-trivial lattice endomorphisms
UNSPECIFIED. (2003) Some finite solvable groups with non-trivial lattice endomorphisms. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 68 (1). pp. 141-153. ISSN 0004-9727Full text not available from this repository.
The main purpose of this paper is to exhibit a doubly-infinite family of examples which are extensions of a p-group by a cyclic p'-group, with the action satisfying some conditions of Zappa (1951), arising from his study of dual-standard (meet-distributive) subgroups. The examples show that Zappa's conditions do not bound the nilpotency class (or even the derived length) of the p-group. The key to this work is found in closely related conditions of Hartley (published here for the first time). The examples use some exceptional relationships between primes.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY|
|Publisher:||AUSTRALIAN MATHEMATICS PUBL ASSOC INC|
|Official Date:||August 2003|
|Number of Pages:||13|
|Page Range:||pp. 141-153|
Actions (login required)